MathSciNet Relay Station
MathSciNet bibliographic data
MR637430 (83b:54044) 54F20 (54H25)
Oversteegen, Lex G.; Rogers, James T., Jr. Fixed-point-free maps on tree-like continua. Topology Appl. 13 (1982), no. 1, 85–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement